# SDR REXA2019062701053

- Difficulty date: June 27, 2019
- Submitted: July 8, 2019
- Operation: Air carrier
- Aircraft: N279PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15279
- Aircraft time: 13,567 hours, 9,458 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: SH670322493
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LATE FINDING:  CORROSION ON FLOOR SEAT RAIL IN FS= 379 9LBL AT PAX CABIN. (CPAX) (TCI: 53-20-243) SUMMARY OF NRC 00383: CORROSION LEVEL-2: FLOOR SEAT RAIL ON FS=379 9LBL AT PAX CABIN WAS REPLACED PER SRM 51-21-06-001-001-A01 AND SRM 53-21-49-101-001-A01.
